# SDR ASAA9610035

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lg Accy Unit
- Part number: 6552811109
- Condition: Defective
- Location: E/E Compt
- Part time: 33,694 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - AFTER DEPARTURE FROM KTN PASSING 256 KTS, GREEN NLG LIGHT CAME ON WITH GEAR UP.  SLOWED AIRCRAFT AND CYCLED GEAR, LIGHT REMAINED ON.  CYCLED LANDING GEAR C/B AND LIGHT WENT OUT.  ACCELERATED THROUGH 270 KTS, LIGHT CAME ON AGAIN.  AFTER 1 MINUTE, LIGHT WENT OUT ON ITS OWN AND STAYED OUT FOR REMAINDER OF THE FLIGHT, UNTIL GEAR EXTENSION.  MAINTENANCE VERIFIED THE INTEGRITY OF THE NLG UP AND DOWN LOCK SENSORS AND ASSOCIATED WIRING IN THE NOSE WHEEL WELL.  COMPLIED WITH GEAR SWINGS, UNABLE TO DUPLICATE MALFUNCTION.  REMOVED AND REPLACED LANDING GEAR ACCESSORY MODULE.  FUNCTIONAL CHECK GOOD.  (M)
